# SDR DHL200080727C

- Difficulty date: October 8, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CK; AFT CARGO COMPARTMENT-FWD CARGO DOOR RT LOWER FILLET SHOWS CRACK 1 - .5 INCH.  REMOVED DAMAGED FILLET IAW SRM 51-1-21 PG 1, CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, FABRICATED AND INSTALLED NEW FILLET IAW SRM 51-1-21, PG 1.  REF: N/R 1867.
